# SDR MALA100064

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 9,464 hours, 8,382 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE LT INBD FLAP PN 601R14002-1, SN SB/RJ/1013 WAS FOUND TO HAVE A DENT IN THE LOWER SKIN AT WS 68.138, 19.125" FROM THE T/E AND MEASURES 1.313" X 1.125" X 0.055" DEEP. DENT ON LT INBD FLAP WITHIN LIMITS TO REPAIR IAW SRM 57-52-00, PERFORMED HFEC OF DENT AND CUTOUT DAMAGED AREA. IAW NDTM PART 6 5 3-00 AND PERFORMED COMPLETE REPAIR IAW SRM 57-52-00-02-03 REPAIR NR3 AND EO NR C57057 & PAINTED TOPCOAT IAW SRM 51-25-01 FURTHER DETAILS SEE CONT CARDS 072777 & 072796.
